Im 25 years old and have been having issues with my heart since last summer. I have always randomly had heart palpations but EKG, blood tests, and a heart monitor all said my heart was fine. In June my dentist told me I have a heart murmur and thats around the time my heart palpations got real bad. Even though my doctor told me my vitimins were good I started taking Magnesium and Potassium. It helped my heart palpations. I had a heart Echo done for my heart murmur and I never heard back on my results. I assumed everything must of been ok but I still wanted to know what my results were. Im in the process of getting a refferal to the same heart doctor that did my heart Echo. I recently started getting random chest pains on either side. It feels more like a muscle strain or achy just when sitting down or laying on my side. It happens randomly for a few hours then goes away. I also will get rapid heart beats or pounding after eating certain things and it makes me feel like I cant breath good. I usually have to lay down, start belching, and let my food settle until my heart starts beating normal. I do have ongoing stomach issues as well I figure it may be whats causing my heart to act up at times but I still would like to get my heart checked out just to be safe. I have also recently had a few instances while eating it felt like my heart stopped beating for a second or maybe it got delayed and I couldnt breath good when that happend. It scared me and I have no idea what caused it. I don't drink or smoke and I don't drink caffine very often. Has anyone else had similar issues or think my stomach problems is linked to my heart symptoms? Thanks in advance for the suggestions.
You should check out the RicardoAnthony thread on this board. He has similar problems as do many others, including myself. Try small meals, eliminate spicy foods. That said, getting another opinion may put your mind at rest.
Hi, I'm 19. I was diagnose with GERD back in July, and was dealing with reflux for a few months. I then was put on prilosec 2 times a day for 6 weeks and shortly after stopping the medication found I was having skipped beats daily (mostly at rest). I went to a cardiologist to see what was going on. I remember having skipped beats practically my whole life but never as frequent as they have been for the past 2 months. I would maybe get them a couple times a months or so. Anyways, went to a cardiologist and did a holter monitor that should both pvcs and pacs. Also had an echo done, and blood work which both came back completely normal. Now that I know I have no heart conditions, I'm definitely considering that my stomach issues could be contributing to the sudden increase in these skipped beats. I've read online that taking acid reducers such as prilosec for long periods of time can deplete your body of many vitamins such as magnesium. I just started taking a magnesium citrate supplement, and fish oil daily to see if maybe that helps!
I would definitely recommend getting exercise as often as possible and cutting out foods that may trigger your stomach issues and see if this helps as well. I find the more active I am during the day, the less pvcs I tend to get
Hi, Thanks for all the advice exercise does seem to help but lately I have been getting random heart palpations pretty much everyday atleast once but thankfully it usually dont last very long its been going on daily for almost a week now. Not sure whats causing it besides possibly my stomach or stress. I got better in December both my heart and stomach and I went to my physical last month. My Gyno asked if I take a daily vitamin I told her i take Magnisum and Potassium she said to stop taking it because it can mess with my heart. I told her that's why I take it for heart palpations she said I needed to go to my doctor and just take a womens daily vitamin. So I stopped taking my Magnisum and Potassium for about 2 weeks and took the daily vitamin but it didn't seem to help and I read online that Pottassium and Magnisum shouldnt hurt anything and can even help with acid problems like I have. My doctor never did get back with me on the heart doctor so I guess if I want to get rechecked out I will have to find a doctor myself. My doctor didnt seem concerned and said my acid shouldnt cause my heart palpations but I beg to differ. I'm pretty sure it is related to my stomach issues but its still not a plesant feeling. In the past I have had an event monitor when I was having heart palpations at 12 and everything was fine but that was several years ago. I have had multiple blood work never showed anything related to my heart and supposly last summer all my vitamins were good but I still take Magnisum and Potassium to try to help. I also have been on the acid reducer Protonix for over a year along with many others I have tried for the past 5 years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.